# SDR 95ZZZX6351

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 51,981 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK - PRECAUTIONARY SHUT DOWN OF NR 4 ENGINE.  OIL PRESSURE LIGHT ON WITH THROTTLE AT IDLE.  DURING TROUBLESHOOTING, PIECES OF METAL WERE FOUND IN THE SCAVENGE PUMP CHIP DETECTOR.  ENGINE WAS REMOVED AND REPLACED.
